# SDR USAA2009021890365

- Difficulty date: February 14, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 28,808 hours, 10,353 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2755
- Condition: Low Pressure
- Location: R2 Door
- Part time: 28,808 hours, 10,353 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 932 ONT-PHX - EMERGENCY EQUIPMENT - CIDS PANEL CAUTION LIGHT - R2 DOOR ASSIST BOTTLE LOW.  MAINTENANCE SERVICED THE R2 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
